Posted by Squiggles on September 25, 2001, at 17:49:13
In reply to Re: elusive putative seizure disorder » Squiggles, posted by Elizabeth on September 25, 2001, at 17:30:23
> Squiggles --
> Hi there. Yes, we've spoken on Usenet in the past. (Eric, incidentally, has tried to post to P-B several times under various names, but each time he's rapidly gotten himself blocked.)
> > I just posted a question elsewhere asking
> > if it's possible that while taking more than
> > one medication (psychoactive) and removing
> > one, under certain dose conditions, may not
> > promote "seizoid" type conditions.
> "Can withdrawal of psychoactive medication produce seizures," you mean? Yes, depending on the medication. Definitely with anticonvulsants (including benzodiazepines). Some medications, such as SSRIs, haven't been around long and although they do cause withdrawal symptoms if one stops taking the drug, it's not known specifically what's going on that is causing the withdrawal symptoms.
Thanks elizabeth - uhm yeah Eric is a racist, that
is the only thing I have against him - he is a very
good writer. I left the group on account of his vices.
About the removal of a psychoactive drug - yep, definitely
it is well known that benzo w/d esp. if too fast can
bring on seizure (this is plentifully documented in such
places as The Merck Manual - this is known. But what
I mean in particular, is whether one drug rises in blood
level, when another is removed -- thus causing some
sort of seizure or seizoid activity.